# SDR FDEA201702080467

- Difficulty date: February 8, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 31,425 hours, 16,653 cycles
- System (JASC): 2612 · Fire Detection
- Part: Diode
- Part number: NSA93412101C
- Condition: Failed
- Location: Fire Loop B
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE B FIRE LOOP HAD AN INTERMITTENT FAULT WITH A FIRE LOOP.  THE B FIRE LOOP WAS CYCLED OFF & ON WHICH TERMINATED WARNINGS.  ALL ENGINE PARAMETERS NORMAL AND ALL  LIGHTS TESTED GOOD.  NO FURTHER FAULTS ON APPROACH OR LANDING.  REPLACED THE 39VD DIODE MODULE FOR THE NR 2 ENGINE FIRE DETECTION SYSTEM IAW AMM CHAPTER 20 STANDARD PRACTICES, AND AWM 26-12-11, PAGE 1. SYSTEM OPS CHECKED GOOD.
